# SDR 97ZZZX263

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Mlg Fitting
- Condition: Corroded
- Location: Ws 115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE RIGHT WING STATION 115 AT REAR SPAR STATION 719 MLG FITTING WAS FOUND TO BE CORRODED.  UPON FURTHER EVALUATION, THIS REPAIR WAS FOUND TO BE WITHIN SRM AND DAC TRANSMITTAL LETTER D035-0035.
